×

zbMATH — the first resource for mathematics

On the periods of Abelian integrals and a formula of Chowla and Selberg. With an appendix by David E. Rohrlich. (English) Zbl 0418.14023

MSC:
14K22 Complex multiplication and abelian varieties
14H10 Families, moduli of curves (algebraic)
14H25 Arithmetic ground fields for curves
11G15 Complex multiplication and moduli of abelian varieties
PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] [B-B] Baily, W., Borel, A.: Compactification of Arithmetic Quotients of Bounded Symmetric Domains. Ann. of Math.84, 442-528 (1966) · Zbl 0154.08602 · doi:10.2307/1970457
[2] [C-S] Chowla, S., Selberg, A.: On Epstein’s Zeta-function. J. Crelle227, 86-110 (1967) · Zbl 0166.05204
[3] [Da] Damerell, R.M.:L-functions of Elliptic Curves with Complex Multiplication I. and II. Acta. Arith.17, 287-301 (1970);19, 311-317 (1971) · Zbl 0209.24603
[4] [D1] Deligne, P.: Equations Différentielles à Points Singuliers Réguliers. Lecture Notes 163, Berlin, Heidelberg, New York: Springer (1970)
[5] [D2] Deligne, P.: Letter to D. Zagier. July 18, 1977
[6] [D3] Deligne, P.: Sommes Trigonométriques. Cohomology Etale (SGA 41/2), Springer Lecture Notes 569, Berlin, Heidelberg, New York: Springer (1977)
[7] [D4] Deligne, P.: Théorie de Hodge II. Publ. Math. IHES40, 5-57 (1972)
[8] [K-O] Katz, N., Oda, T.: On the Differentiation of deRham Cohomology Classes with Respect to Parameters. J. Math. Kyoto Univ.8-2, 199-213 (1968) · Zbl 0165.54802
[9] [Se] Serre, J.-P.: Prolongement de Faisceaux Analytiques Cohérents. Ann. Inst. Fourier.16-1, 363-374 (1966) · Zbl 0144.08003
[10] [S1] Shimura, G.: Moduli and Fibre Systems of Abelian Varieties. Ann. of Math.83-2, 294-338 (1966) · Zbl 0141.37503 · doi:10.2307/1970434
[11] [S2] Shimura, G.: On Analytic Families of Polarized Abelian Varieties and Automorphic Functions. Ann. of Math.78, 149-192 (1963) · Zbl 0142.05402 · doi:10.2307/1970507
[12] [S3] Shimura, G.: On Elliptic Curves with Complex Multiplication as Factors of the Jacobian of Modular Function Fields. Nagoya Math. J.43, 199-208 (1971) · Zbl 0225.14015
[13] [Wa] Waldschmidt, M.: Les Travaux de C.V. ?udnovskiî sur les Nombres Transcendants. Sém. Bourbaki 488 (1975/1976), Lecture Notes 567, Berlin, Heidelberg, New York: Springer (1977)
[14] [W1] Weil, A.: Abelian Varieties and the Hodge Ring (Preprint)
[15] [W2] Weil, A.: Sommes de Jacobi et Caractères de Hecke Nach. Akad. Wiss. Göttingen1, 1-14 (1974)
[16] [W3] Weil, A.: Sur les Périodes des Intégrales Abéliennes. Comm. Pure App. Math.29, 813-819 (1976) · Zbl 0342.14020 · doi:10.1002/cpa.3160290620
[17] [W4] Weil, A.: Über die Bestimmung Dirichletscher Reihen durch Funktionalgleichungen. Math. Ann.168, 149-156 (1967) · Zbl 0158.08601 · doi:10.1007/BF01361551
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.